Volume 11, Issue 2 (11-2016)                   IJMSI 2016, 11(2): 71-86 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nasrollahzadeh F, Hosseini S M. An Implicit Difference-ADI Method for the Two-dimensional Space-time Fractional Diffusion Equation. IJMSI. 2016; 11 (2) :71-86
URL: http://ijmsi.ir/article-1-492-en.html

Fractional order diffusion equations are generalizations of classical diffusion equations which are used to model in physics, finance, engineering, etc. In this paper we present an implicit difference approximation by using the alternating directions implicit (ADI) approach to solve the two-dimensional space-time fractional diffusion equation (2DSTFDE) on a finite domain. Consistency, unconditional stability, and therefore first-order convergence of the method are proven. Some numerical examples with

known exact solution are tested, and the behavior of the errors are analyzed to demonstrate the order of convergence of the method.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb